# SDR AWXA200300777

- Difficulty date: July 5, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 13,997 hours, 5,376 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: 1108
- Condition: Faulty
- Location: Hyd Sys
- Part time: 13,992 hours, 5,372 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0614 - AFTER TAKEOFF PHX EN ROUTE FOR ATL, PILOT REPORTED THAT A GREEN RESERVOIR OVERHEAT ECAM MESSAGE APPEARED. PILOT FOLLOWED ECAM DIRECTIONS, HOWEVER WAS UNABLE TO RESTORE GREEN SYSTEM PRESSURE. MAINTENANCE REMOVED AND REPLACED NO. 1 ENGINE GREEN SYSTEM ENGINE DRIVEN HYDRAULIC PUMP PER AMM 29-11-51-401. OPERATIONAL AND LEAK CHECK WAS FOUND TO BE GOOD. VENDOR TEARDOWN OF HYDRAULIC PUMP S/N MX611108 COULD NOT VERIFY REASON FOR REMOVAL. THERE WERE NO INDICATIONS THAT PUMP CAUSED HYDRAULIC SYSTEM FAILURE. UNIT WAS FOUND TO HAVE WORN SEALS, AND ALSO REQUIRED LAPPING OF PISTONS, WEAR PLATE, AND CYLINDER BLOCK DUE TO NORMAL SCORING, ALL CLEARANCES WERE WITHIN LIMITS.
